# SDR ASAA2019112513432

- Difficulty date: November 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,936 hours, 10,821 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, RIGHT FMC FAILED, RECOVERED AFTER APPROX 90 SECONDS. GROUNDED - YES. ACCOMPLISHED BITE ON RIGHT FMC. FOUND "WATCHDOG TIMER" MSG. PERFORMED BIT CHECK ON GPWC. NO FAULTS NOTED. OPS CHECK GOOD IAW B737-800 FIM 34-46 TASK 854.
